# SDR HNAA2024071900569

- Difficulty date: June 17, 2024
- Submitted: July 19, 2024
- Operation: Air carrier
- Aircraft: N662EH
- Make and model: Emb EMB-145LR
- Aircraft serial: 145777
- Aircraft time: 46,454 hours, 42,019 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

53-2110 REAR FUSEI, SHEAR CLIP CRACKED AT FR67 STR6-7L.  RAR SHEAR CLIP IAW SRM 51-40-02
